# SDR CA130606001

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 37,698 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032527
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LINE SUPPORT ASSY AT LEFT HAND WING STATION 27.1 CHAFFED INTO THE TUBE ASSEMBLY CAUSING A HYDRAULIC LEAK. LINE MANUFACTURED AS PER MAINTENANCE TABLE 201 AND REPLACED AND SUPPORT ASSEMBLY CLEANED. AIRCRAFT RETURNED TO SERVICE. (TC# 20130606001)
